Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Remarks on computing irreducible characters


Author: G. Lusztig
Journal: J. Amer. Math. Soc. 5 (1992), 971-986
MSC: Primary 20G40; Secondary 20C15, 20G05
DOI: https://doi.org/10.1090/S0894-0347-1992-1157292-7
MathSciNet review: 1157292
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] T. Asai, The unipotent class functions on the symplectic groups and the odd orthogonal groups over finite fields, Comm. Algebra 12 (1984), 617-645. MR 735138 (86a:20045)
  • [BS] W. M. Beynon and N. Spaltenstein, Green functions on finite Chevalley groups of type $ {E_n}\;(n = 6,7,8)$, J. Algebra 88 (1984), 584-614. MR 747534 (85k:20136)
  • [DL1] P. Deligne and G. Lusztig, Representations of reductive groups over a finite field, Ann. of Math. (2) 103 (1976), 103-161. MR 0393266 (52:14076)
  • [K1] N. Kawanaka, Generalized Gelfand-Graev representations of exceptional simple algebraic groups over a finite field, Invent. Math. 84 (1986), 575-616. MR 837529 (88a:20058)
  • [K2] -, Shintani lifting and Gelfand-Graev representations, Proc. Sympos. Pure Math., vol. 47, Amer. Math. Soc., Providence, RI, 1987, pp. 147-163. MR 933357 (89h:22037)
  • [L1] G. Lusztig, On the finiteness of the number of unipotent classes, Invent. Math 34 (1976), 201-213. MR 0419635 (54:7653)
  • [L2] -, A class of irreducible representations of a Weyl group, Nederl. Akad. Wetensch. Proc. Ser. A 82 (1979), 323-335. MR 546372 (81a:20052)
  • [L3] -, Characters of reductive groups over a finite field, Ann. of Math. Stud., vol. 107, Princeton Univ. Press, Princeton, NJ, 1984. MR 742472 (86j:20038)
  • [L4] -, Intersection cohomology complexes on a reductive group, Invent. Math. 75 (1984), 205-272. MR 732546 (86d:20050)
  • [L5] -, Character sheaves, Adv. in Math. 56 (1985), 193-237;II, 57 (1985), 226-265; III, 57 (1985), 266-315; IV, 59 (1986), 1-63; V, 61 (1986), 103-155. MR 825086 (87m:20118b)
  • [L6] -, On the character values of finite Chevalley groups at unipotent elements, J. Algebra 104 (1986), 146-194. MR 865898 (88c:20051)
  • [L7] -, On representations of reductive groups with disconnected center, Astérisque 168 (1988), 157-166. MR 1021495 (90j:20083)
  • [L8] -, Green functions and character sheaves, Ann. of Math. (2) 131 (1990), 355-408. MR 1043271 (91c:20054)
  • [L9] -, A unipotent support for irreducible representations, Adv. in Math (to appear).
  • [S1] T. Shoji, On the Green polynomials of classical groups, Invent. Math. 74 (1983), 239-264. MR 723216 (85f:20032)
  • [S2] -, Some generalization of Asai's result for classical groups, Algebraic Groups and Related Topics, Adv. Stud. Pure Math., vol. 6, Kinokuniya and North Holland, Tokyo and Amsterdam, 1985.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 20G40, 20C15, 20G05

Retrieve articles in all journals with MSC: 20G40, 20C15, 20G05


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1992-1157292-7
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society